EconPapers    
Economics at your fingertips  
 

The variance matrix of sample second-order moments in multivariate linear relations

Albert Satorra

Statistics & Probability Letters, 1992, vol. 15, issue 1, 63-69

Abstract: We derive an expression for the variance matrix of the vector of (uncentered) sample second-order moments under multivariate linear relations and an independence assumption. An application of the result is presented.

Keywords: Moment; structures; stochastic; independence; non-normality; asymptotic; distribution; non-central; chi-square; goodness-of-fit; statistic (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(92)90286-E
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The variance matrix of sample second-order moments in multivariate linear relations (1992) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:15:y:1992:i:1:p:63-69

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:stapro:v:15:y:1992:i:1:p:63-69